# SDR GLBA2012102400087

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 32,964 hours, 39,327 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK ON THE VERTICAL STAB RT FWD SPAR CAP ANGLE FROM UPPER FASTENER HOLE TO UPPER EDGE OF ANGLE, .5" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW  EO 12-1900-55-050.  MAJOR REPAIR.
